Cindi M’s Story

female_1I have been prescribed Cipro and other Fluoroquinolones for various infections (mostly sinus or UTI’s). After I started taking them, I had several incidents of problems with my Achilles tendons. I was not aware of any problems with taking Fluroquinolones and Achilles tendon issues until my podiatrist told me about them. Unfortunately, Cipro was the best antibiotic for treating my recurring UTI’s. In addition to problems with my Achilles tendons, I also developed terrible fatigue with joint pain. After many tests, I was diagnosed with Chronic Fatigue Syndrome which, while not yet debilitating, makes it difficult to cope with work and daily tasks and causes me to feel depressed as I can no longer do things that I used to do. I was unaware of a possible link with fluroquinolones and CFS until my husband saw a story on CBS Chicago news and told me about it. I am now wondering if the problems that I am having are as a result of taking fluroquinolones as I have been taking them on and off for years. If these drugs are the cause of my problems, then there should be strict warnings given when these drugs are prescribed. I also can’t help but wonder what other problems I am going to face in the future because I took these drugs.